# SDR YEN2025F00009

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 9,559 hours, 1,458 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) "EXTERNAL POWER WAS INTERRUPTED 3 TIMES, CAUSING  ENGINE SENSOR FAULT TO OCCUR; ENG 1&2 GROUND SCAN DUE MULTIPLE FAILURE MESSAGES, TSM 77-31-00-810-801-A REV 108 FOLLOW UP TO AND INCLUDING STEP 3 ENG GROUND RN CARRIED OUT IAW AMM 71-00-00, POST RUN ENG GROUND SCAN NO MORE FAULTS, A/C OK FOR SERVICE"
